# SDR HNAA2015020200030

- Difficulty date: January 30, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N809EX
- Make and model: Dhav DHC8102
- Aircraft serial: 302
- Aircraft time: 56,246 hours, 62,902 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 17180009
- Part serial: 6H1070
- Condition: Burned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: A

## Discrepancy

EVIDENCE OF HEATING ELEMENT BURNED ON CAPTAIN'S WINDOW.  VISIBILITY WAS OBSCURED WITH HEAT APPLIED.  REPLACED CAPTAINS SIDE WINDOW REF W/C 56-00-01R.
